Notre Dame Journal of Formal Logic

Maximal $p$-subgroups and the axiom of choice.

Paul E. Howard and Mary Yorke

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 28, Number 2 (1987), 276-283.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093636944

Zentralblatt MATH identifier
0635.03044

Mathematical Reviews number (MathSciNet)
MR881740

Digital Object Identifier
doi:10.1305/ndjfl/1093636944

Subjects
Primary: 04A25
Secondary: 03E25: Axiom of choice and related propositions 20A10: Metamathematical considerations {For word problems, see 20F10}

Citation

Howard, Paul E.; Yorke, Mary. Maximal $p$-subgroups and the axiom of choice. Notre Dame J. Formal Logic 28 (1987), no. 2, 276--283. doi:10.1305/ndjfl/1093636944. http://projecteuclid.org/euclid.ndjfl/1093636944.


Export citation